MathSciNet Relay Station
MathSciNet bibliographic data
MR1183393 (93j:33003) 33C50 (33C45 62E20 62H15)
Chikuse, Yasuko Properties of Hermite and Laguerre polynomials in matrix argument and their applications. Linear Algebra Appl. 176 (1992), 237–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement